Chuanyi Zhang, "Characterizations of vector-valued weakly almost periodic functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 965351, 10 pages, 2003. https://doi.org/10.1155/S0161171203111325
Characterizations of vector-valued weakly almost periodic functions
We characterize the weak almost periodicity of a vector-valued, bounded, continuous function. We show that if the range of the function is relatively weakly compact, then the relative weak compactness of its right orbit is equivalent to that of its left orbit. At the same time, we give the function some other equivalent properties.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.